Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    Spice heart problem
    avatar
    An_249315 posted:
    Back in September I had been smoking spice/synthetics (yes, I know it was stupid and dangerous) and I had been doing it for some time with no problems. One day I smoked some and I felt a sharp intense pain in my chest and I got extremely light-headed. The pain was very intense and I had never experienced this from smoking Spice. I've experienced fast heart beat before but never a sharp pain that dropped me to my knees. After that I had experienced moderate chest pain for several weeks and it subsided for the most part. I would get the occasional flutter and pain here and there. Recently I felt the chest pain become like a constant pressure, located behind upper left rib cage under breastplate. I feel it not beat "fast" but hard on occasion. Im in my teens and I am going to get an ekg tomorrow. I'd like to know if it's possible that It's just anxiety, or something less serious than a heart attack. I read somewhere about a tear in the GI tract that can cause air to irritate the diaphragm, Could this be possible? I do get the feeling that there is some pressure. possibly air?
    Reply
     
    avatar
    James Beckerman, MD, FACC responded:
    It's hard to be sure.
    I recommend that you see a doctor about this.


    Helpful Tips

    Heart by pass
    Hi, just wanted to tell you I had triple heart bypass and entered a cardiac rehab program with exercises three times a week,heart ... More
    Was this Helpful?
    1 of 1 found this helpful

    Expert Blog

    The Heart Beat - James Beckerman, MD, FACC

    Dr. James Beckerman shares how small, livable lifestyle changes can have a real impact on your risk of heart attack and stroke...Read More

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health General and Consultative Heart Care Center